# SDR FDEA201006071847

- Difficulty date: June 7, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 63,630 hours, 26,638 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stanchion
- Part number: 453N1600108
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT STANCHION AT STA 839 CRACKED. CRACKED STANCHION AT STA 839, R & R IAW AMM 20-11-00, REV 5.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
